# SDR SWIA201643012

- Difficulty date: December 27, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 1,320 hours, 748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Frames 2-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ANGLE FROM FRAMES 2-4 BETWEEN STRINGERS 26 AND 28R.  REMOVED AND REPLACED THE ANGLE IAW SRM.
